# SDR 9616899851

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ONE SECTION OF OVERHEAD EMERGENCY LIGHTS INOPERATIVE AFT OF OVERWING EXITS.  REPLACED BATTERY PACK B5-58, OPERATIONAL CHECK OK.
